# SDR 95ZZZM755

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19823
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B015397
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - AFTER TAKEOFF, RIGHT WING LANDING GEAR TRUCK TILT LIGHT ILLUMINATED ON BOTH PRIMARY AND ALTERNATE.  REPLACED RIGHT WING GEAR TRUCK TILT ACTUATOR, MFG P/N 65B015397, AND CHECKED LANDING GEAR TRUCK TILT INDICATION.  LANDING GEAR INDICATION SYSTEMS CHECKED NORMAL.
